# SDR AALA980449

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861AA
- Make and model: Boeing 727223
- Aircraft serial: 21088
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR LIGHTING WAS INOPERATIVE FROM SEAT ROWS 8 THROUGH 18.  REPAIRED FAULTY SPLICES IN EMERGENCY FLOOR LIGHTING SYSTEM SEAT ROWS 8 THROUGH 18.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
